Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3894
Title: Topo-Bisimulations are Coalgebraic
Authors: Schubert, Christoph
Keywords: Coalgebraic LogicModal LogicTopological SemanticsTopo-Bisimulations
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Christoph Schubert, "Topo-Bisimulations are Coalgebraic", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 257–270.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: 
We show that the topological interpretation of the modal
logic S4 can be reformulated using a special kind of coalgebras for the
filter functor. Thus the topological semantics is subsumed in coalgebraic
semantics. Moreover, the relational notion of topo-bisimulation can
be characterized via spans of open and continuous maps of topological
spaces or via spans of coalgebras morphisms.
Type: Article
URI: http://hdl.handle.net/10077/3894
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat
Schubert RendMat42.pdf259.75 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 10

1,276
checked on Jan 26, 2023

Download(s) 50

760
checked on Jan 26, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.